# SDR HALA20250414105

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 20,135 hours, 4,245 cycles
- Engine: Iae PW1133GAJM
- Engine time: 13,268 hours, 2,665 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS-ECAM - ENG 1 FIRELOOP B FAULT. REMOVED AND REPLACED ENG 1 FIRE LOOP B HARNESS (4166KS). PER AMM 26-12-62-400-802-A. FIRELOOP TESTS OK. OK FOR SVC.
